# SDR REXA2024121101573

- Difficulty date: September 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311033
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19L IS CORRODED BETWEEN F.S. 349 TO F.S. 394.  REPAIRED IAW CRJ700 SRM 53-00-03-201-201-001-A01.
